# SDR AALA202209092310

- Difficulty date: August 19, 2022
- Submitted: September 9, 2022
- Operation: Air carrier
- Aircraft: N851NN
- Make and model: Boeing 737
- Aircraft serial: 29556
- Aircraft time: 35,500 hours, 14,729 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Intercostal
- Condition: Cracked
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACK FOUND IN INTERCOSTAL LOCATED BETWEEN STA 328 AND 344 AND LEFT BUTT LINE 45. REMOVED AND REPLACED INTERCOSTAL PER AARD 51-00-05.
